my mum has been unwell since the beginning of 2012. general feeling of being unwell, fatigued, some nausea.
in recent weeks she began having episode/attacks where she would start off having extreme weakness, followed by an all over body toxic feeling (she describes as feeling like food or alcohol poisoning) combined with extreme nausea. the attacks would get so bad she would need to lie down, even if it was just on the floor. she would also begin to shake and although she does not pass-out she does feel like she is fainting.
she has a history of stomach ulcers and gastro problems.
after seeing many specialists she was referred for a gallbladder function test. result came back with 0% gallbladder function. she was diagnosed with acalculous cholecystitis. she had her gallbladder removed the next day.
symptoms however have not stopped.
she has no appetite. but during the times that she is not having the attacks, even through she is extremely week, we try to give her some soft foods. this usually starts off the extreme toxic feeling going again and shortly after she has another attack. the attacks last for almost an hour and she can have as many as 6-7 per day.
even when she is not having the attacks, she is very miserable and she constantly talks about how toxic she feels.
it has now gotten to the point where this has become a 24hr day problem. currently her feeling 24hrs a day is the same as she felt during the attacks from 2 weeks ago, she now feels like this all the time. and the severity of the current attacks is much much worse.
seems whatever the problem is it is getting worse.
since the gallbladder removal she has had a gastroscopy/endoscopy which confirmed that she still suffers from stomach ulcers. but she has had ulcers for a long time and has been treating them for a long time but she has never felt like this.
we have trawled the internet looking for a diagnosis.
any ideas/help would be much appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?